# SDR DHL200080538C

- Difficulty date: August 5, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT CARGO COMPT TRACK BROKEN 1.25 INCH AT STA 1060 L-33 RT.  REMOVED AND REPLACED AFT CARGO COMPT TRACK IAW SRM 51-3-0 PG 2-3.
